RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 83, Issue 1  


Classification of (1,2)-reflective anisotropic hyperbolic lattices of rank 4
N. V. Bogachev
3
Dual and almost-dual homogeneous spaces
V. V. Gorbatsevich
25
Existence theorems for a class of systems involving two quasilinear operators
D.-P. Covei
59
Real Kummer surfaces
V. A. Krasnov
75
Completion of the classification of generic singularities of geodesic flows in two classes of metrics
N. G. Pavlova, A. O. Remizov
119
The main classes of invariant Banach limits
E. M. Semenov, F. A. Sukochev, A. Usachev
140
Fixed points and coincidences of families of mappings between ordered sets and some metrical consequences
T. N. Fomenko
168
On integers whose number of prime divisors belongs to a given residue class
M. E. Changa
192
Tropical lower bound for extended formulations. II. Deficiency graphs of matrices
Ya. Shitov
203
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019